# SDR UALA2011082904638

- Difficulty date: August 27, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,538 hours, 21,267 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SPEAKER AND O2 MASK ARE MOUNTED IN WRONG POSITION AND DO NOT AGREE WITH FLIGHT MANUAL.  REPAIRED AND REINSTALLED COMPONENTS PER AMM.
